# SDR CALA2023032900920

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: NA
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT AFT CARGO DOOR AFT OF CUTOUT APPROX 27 INCHES ABOVE FROM BOTTOM OF CUTOUT REQUIRE PERMANENT REPAIR LOG 8072013 (REF AAR NR 99959146) DIP APPLIED, REINSPECT INITIAL AT 50,000 CYCLES AND REPETITIVE INSPECTION AT 3,500 CYCLES PER SRM  53-00-01-2R-24 FIGURE 204. REPAIRED AFT CARGO DOOR AFT OF CUTOUT APPROX 27 INCHES ABOVE FROM BOTTOM OF CUTOUT. IAW SRM B737-800 53-00-01-2R-24. PERFORM REQUIRE INSPECTION PER B737 SRM 53-00-01-2R-24 STEP 5 ITEM A(B) (WORK ACCOMPLISHED BY V936445 AND AAR QC V918045) ADD EMP:V936445
